# SDR G6OA020

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47929
- System (JASC): 2830 · Fuel Dump System
- Part: Actuataor
- Part number: 107796A108
- Condition: Failed
- Location: Lt Fuel Dump
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD/BSL - DURING FLIGHT, CREW IDENTIFIED A PROBLEM WITH NR 1 AC BUS AND ELECTED TO DIVERT TO JFK.  PRIOR TO LANDING DURING FUEL DUMP, THE LEFT FUEL DUMP VALVE CONTROL CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER, AFTER 90 SECONDS CIRCUIT BREAKER TRIPPED AGAIN.  GROUND MAINTENANCE REPLACED LEFT FUEL DUMP ACTUATOR PER MM 28-30-02.  NO LEAKS FOUND.  OPERATIONAL CHECK NORMAL.  OK FOR SERVICE.  (X)
